Имя:
Пароль:


a b c d e f g h i j k l m n o p q r s t u v w x y z    0 1 2 3 4 5 6 7 8 9 
а б в г д е ж з и й к л м н о п р с т у ф х ц ч ш щ ъ ы ь э ю я 

Скачать Journal Differential Equations Volume 43, Number 9 / September, 2007 бесплатно


Journal Differential Equations Volume 43, Number 9 / September, 2007
PDF | 1.45 mb | English

Fifteen papers on various topics in partial differential equations, integral equations and numerical methods

Topics include:
- Optimal Control Problem for the Oskolkov Nonlinear Filtration Equation
- Cauchy Problem for Evolution Equations with an Infinite-Order Differential Operator: II
- On the Convergence of a Vortical Numerical Method for Three-Dimensional Euler Equations in Lagrangian Coordinates
- On the Numerical Solution of the First and Second Boundary Value Problems of Mathematical Theory of Elasticity

download: http://rapidshare.com/files/81608462/DiffEq9.zip
pw: mathematicalmaniac

Информация

Посетители, находящиеся в группе Гости, не могут оставлять комментарии в данной новости.
]